Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 245012, 12 pages
http://dx.doi.org/10.1155/2013/245012
Research Article

Unbounded Positive Solutions and Mann Iterative Schemes of a Second-Order Nonlinear Neutral Delay Difference Equation

1Department of Mathematics, Liaoning Normal University, Dalian, Liaoning 116029, China
2Fushun No. 10 High School, Fushun, Liaoning 113004, China
3Department of Mathematics, Changwon National University, Changwon 641-773, Republic of Korea
4Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 12 May 2012; Accepted 12 December 2012

Academic Editor: Alexander I. Domoshnitsky

Copyright © 2013 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. H. Abu-Risha, “Oscillation of second-order linear difference equations,” Applied Mathematics Letters, vol. 13, no. 1, pp. 129–135, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal, Difference Equations and Inequalities, vol. 228 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at MathSciNet
  3. R. P. Agarwal, M. M. S. Manuel, and E. Thandapani, “Oscillatory and nonoscillatory behavior of second-order neutral delay difference equations. II,” Applied Mathematics Letters, vol. 10, no. 2, pp. 103–109, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. S. Cheng, H. J. Li, and W. T. Patula, “Bounded and zero convergent solutions of second-order difference equations,” Journal of Mathematical Analysis and Applications, vol. 141, no. 2, pp. 463–483, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Jinfa, “Existence of a nonoscillatory solution of a second-order linear neutral difference equation,” Applied Mathematics Letters, vol. 20, no. 8, pp. 892–899, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. T. Li and S. S. Cheng, “Oscillation criteria for a nonlinear difference equation,” Computers & Mathematics with Applications, vol. 36, no. 8, pp. 87–94, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W.-T. Li and S.-S. Cheng, “Remarks on two recent oscillation theorems for second-order linear difference equations,” Applied Mathematics Letters, vol. 16, no. 2, pp. 161–163, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W.-T. Li and S. H. Saker, “Oscillation of second-order sublinear neutral delay difference equations,” Applied Mathematics and Computation, vol. 146, no. 2-3, pp. 543–551, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Li and D. Zhu, “New results for the asymptotic behavior of a nonlinear second-order difference equation,” Applied Mathematics Letters, vol. 16, no. 5, pp. 627–633, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Liang and P. Weng, “Existence and multiple solutions for a second-order difference boundary value problem via critical point theory,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 511–520, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Liu, S. M. Kang, and J. S. Ume, “Existence of uncountably many bounded nonoscillatory solutions and their iterative approximations for second order nonlinear neutral delay difference equations,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 554–576, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Liu, Y. Xu, and S. M. Kang, “Global solvability for a second order nonlinear neutral delay difference equation,” Computers & Mathematics with Applications, vol. 57, no. 4, pp. 587–595, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. W. Luo and D. D. Bainov, “Oscillatory and asymptotic behavior of second-order neutral difference equations with maxima,” Journal of Computational and Applied Mathematics, vol. 131, no. 1-2, pp. 333–341, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Ma, H. Tang, and W. Luo, “Periodic solutions for nonlinear second-order difference equations,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 685–694, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Q. Meng and J. Yan, “Bounded oscillation for second-order nonlinear delay differential equation in a critical state,” Journal of Computational and Applied Mathematics, vol. 197, no. 1, pp. 204–211, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Migda and J. Migda, “Asymptotic properties of solutions of second-order neutral difference equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 63, no. 5–7, pp. e789–e799, 2005. View at Publisher · View at Google Scholar
  17. S. H. Saker, “New oscillation criteria for second-order nonlinear neutral delay difference equations,” Applied Mathematics and Computation, vol. 142, no. 1, pp. 99–111, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M.-C. Tan and E.-H. Yang, “Oscillation and nonoscillation theorems for second order nonlinear difference equations,” Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 239–247, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X. H. Tang, “Bounded oscillation of second-order delay difference equations of unstable type,” Computers & Mathematics with Applications, vol. 44, no. 8-9, pp. 1147–1156, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. E. Thandapani, M. M. S. Manuel, J. R. Graef, and P. W. Spikes, “Monotone properties of certain classes of solutions of second-order difference equations,” Computers & Mathematics with Applications, vol. 36, no. 10–12, pp. 291–297, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y. Tian and W. Ge, “Multiple positive solutions of boundary value problems for second-order discrete equations on the half-line,” Journal of Difference Equations and Applications, vol. 12, no. 2, pp. 191–208, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. G. Zhang, “Oscillation and asymptotic behavior of second order difference equations,” Journal of Mathematical Analysis and Applications, vol. 173, no. 1, pp. 58–68, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Z. Zhang, J. Chen, and C. Zhang, “Oscillation of solutions for second-order nonlinear difference equations with nonlinear neutral term,” Computers & Mathematics with Applications, vol. 41, no. 12, pp. 1487–1494, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Z. Zhang and Q. Li, “Oscillation theorems for second-order advanced functional difference equations,” Computers & Mathematics with Applications, vol. 36, no. 6, pp. 11–18, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Z. G. Zhang and J. S. Yu, “On existence of positive solutions for neutral differential equations,” Science in China. Series A, vol. 8, pp. 785–790, 1992. View at Google Scholar
  26. Z. Zhang and J. Zhang, “Oscillation criteria for second-order functional difference equations with “summation small” coefficient,” Computers & Mathematics with Applications, vol. 38, no. 1, pp. 25–31, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. L. S. Liu, “Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 114–125, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet